Pacific Journal of Mathematics

On Witt's theorem for unimodular quadratic forms. II.

D. G. James

Article information

Source
Pacific J. Math., Volume 33, Number 3 (1970), 645-652.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976831

Mathematical Reviews number (MathSciNet)
MR0280440

Zentralblatt MATH identifier
0185.11003

Subjects
Primary: 10.16

Citation

James, D. G. On Witt's theorem for unimodular quadratic forms. II. Pacific J. Math. 33 (1970), no. 3, 645--652. https://projecteuclid.org/euclid.pjm/1102976831


Export citation

References

  • [1] D. G. James, On Witt's theorem for unimodular quadratic forms, Pacific J. Math. 26 (1968), 303-316. 2.0. T. O'Meara, Introduction to quadratic forms, Springer-Verlag, Berlin, 1963.
  • [3] D. G. James,The integral representations of quadratic forms over local fields, Amer. J. Math. 8O (1958), 843-878.
  • [4] A. Trojan, The integral extension of isometries of quadratic forms over local fields, Canad. J. Math. 18 (1966), 920-942.
  • [5] C. T. C. Wall, On the orthogonal groups of unimodular quadratic forms, Math. Ann.147 (1962). 328-338.

See also

  • I : D. G. James. On Witt's theorem for unimodular quadratic forms. Pacific Journal of Mathematics volume 26, issue 2, (1968), pp. 303-316.